MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655B
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report indicating that during a test run conducted in the sales office, a trilogy 100 ventilator displayed a low leak value, resulting in activation of a "low circuit leak" alarm.No harm or injury was reported in association with this event.The device was returned to the manufacturer¿s service center for evaluation.During operational testing, the "low circuit leak" alarm was successfully reproduced.Investigation determined that the alarm condition was caused by a malfunction of the flow sensor.To correct the issue, the flow sensor printed circuit assembly (pca) was replaced.Following the repair, the service technician performed functional verification testing, including a repair test, alarm check, battery check, run-in testing, and cleaning.The device was confirmed to be operating properly.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24331464
Report Number2518422-2026-004905
Device Sequence Number13197795
Product Code CBK
UDI-Device Identifier00606959052345
UDI-Public(01)00606959052345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1054655B
Device Catalogue NumberR1054655B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown